# SDR FDEA201607152616

- Difficulty date: July 15, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 94,457 hours, 39,480 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AGA7127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 1950, 22LBL SEAT TRACK HAS CORROSION NEAR FASTENER HOLE, MARKED.  R & R SEAT TRACK IAW SRM 51-31-01, VOL II.
